Quasilinear vector differential equations with maximal monotone terms and nonlinear boundary conditions

Tom 73 / 2000

Ralf Bader, Nikolaos Papageorgiou Annales Polonici Mathematici 73 (2000), 69-92 DOI: 10.4064/ap-73-1-69-92

Streszczenie

We consider a quasilinear vector differential equation which involves the p-Laplacian and a maximal monotone map. The boundary conditions are nonlinear and are determined by a generally multivalued, maximal monotone map. We prove two existence theorems. The first assumes that the maximal monotone map involved is everywhere defined and in the second we drop this requirement at the expense of strengthening the growth hypothesis on the vector field. The proofs are based on the theory of operators of monotone type and on the Leray-Schauder fixed point theorem. At the end we present some special cases (including the classical Dirichlet, Neumann and periodic problems), which illustrate the general and unifying features of our work.

Autorzy

  • Ralf Bader
  • Nikolaos Papageorgiou

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek